Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 81, Number 4

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 81, Number 4 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 81, Number 4 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF
Quasi-analytic vectors and quasi-analytic functions
Paul R. Chernoff.
Bull. Amer. Math. Soc. 81 (1975), 637-646
Abstract, references and article information
Full-text PDF
MathSciNet review: 0636276
Elections to membership
Bull. Amer. Math. Soc. 81 (1975), 689-696
More Information
Full-text PDF
The October meeting in Middletown
Walter Gottschalk.
Bull. Amer. Math. Soc. 81 (1975), 697
More Information
Full-text PDF
The November meeting in Nashville
O. G. Harrold.
Bull. Amer. Math. Soc. 81 (1975), 697
More Information
Full-text PDF
The November meeting in Los Angeles
Kenneth A. Ross.
Bull. Amer. Math. Soc. 81 (1975), 698
More Information
Full-text PDF
The November meeting in Houston
Paul T. Bateman.
Bull. Amer. Math. Soc. 81 (1975), 699
More Information
Full-text PDF
Loop spaces and finite orthogonal groups
Zbigniew Fiedorowicz and Stewart Priddy.
Bull. Amer. Math. Soc. 81 (1975), 700-702
Abstract, references and article information
Full-text PDF
MathSciNet review: 0375291
A functional characterization of Markovian linear exaves
J. G. Dhombres.
Bull. Amer. Math. Soc. 81 (1975), 703-706
Abstract, references and article information
Full-text PDF
MathSciNet review: 0377580
Generic matrices, $K_{2}$, and unirational fields
Shmuel Rosset.
Bull. Amer. Math. Soc. 81 (1975), 707-708
Abstract, references and article information
Full-text PDF
MathSciNet review: 0422298
Finitely embedded modules over Noetherian rings
S. M. Ginn and P. B. Moss.
Bull. Amer. Math. Soc. 81 (1975), 709-710
Abstract, references and article information
Full-text PDF
MathSciNet review: 0369424
Convoluteurs of $H^{p}$ spaces
R. Johnson.
Bull. Amer. Math. Soc. 81 (1975), 711-714
Abstract, references and article information
Full-text PDF
MathSciNet review: 0370054
A cohomological structural theorem for topological actions of $Z_{2}$-tori on spaces of $Z_{2}$-cohomology type of successive fibration of projective spaces
Wu-Yi Hsiang and J. C. Su.
Bull. Amer. Math. Soc. 81 (1975), 714-717
Abstract, references and article information
Full-text PDF
MathSciNet review: 0372888
Topologically defined classes of going-down domains
Ira J. Papick.
Bull. Amer. Math. Soc. 81 (1975), 718-721
Abstract, references and article information
Full-text PDF
MathSciNet review: 0379481
$G$-transversality
Ted Petrie.
Bull. Amer. Math. Soc. 81 (1975), 721-722
Abstract, references and article information
Full-text PDF
MathSciNet review: 0370631
The loop space problem and its consequences
James P. Lin.
Bull. Amer. Math. Soc. 81 (1975), 723-725
Abstract, references and article information
Full-text PDF
MathSciNet review: 0448345
Deforming P.L. homeomorphisms on a convex 2-disk
Chung-Wu Ho.
Bull. Amer. Math. Soc. 81 (1975), 726-728
Abstract, references and article information
Full-text PDF
MathSciNet review: 0375334
Extension theorems for reductive group actions on compact Kaehler manifolds
Andrew J. Sommese.
Bull. Amer. Math. Soc. 81 (1975), 729-732
Abstract, references and article information
Full-text PDF
MathSciNet review: 0372268
Dual orthogonal series: an abstract approach
Robert P. Feinerman and Robert B. Kelman.
Bull. Amer. Math. Soc. 81 (1975), 733-736
Abstract, references and article information
Full-text PDF
MathSciNet review: 0370230
Conformal geometry in higher dimensions. I
R. S. Kulkarni.
Bull. Amer. Math. Soc. 81 (1975), 736-738
Abstract, references and article information
Full-text PDF
MathSciNet review: 0417980
Limits of solutions of Volterra integral equations
R. C. Mac Camy and R. L. Smith.
Bull. Amer. Math. Soc. 81 (1975), 739-742
Abstract, references and article information
Full-text PDF
MathSciNet review: 0402444
Maxima in Brownian excursions
Kai Lai Chung.
Bull. Amer. Math. Soc. 81 (1975), 742-745
Abstract, references and article information
Full-text PDF
MathSciNet review: 0373035
On unsmoothable diffeomorphisms
Jenny Harrison.
Bull. Amer. Math. Soc. 81 (1975), 746
Abstract, references and article information
Full-text PDF
MathSciNet review: 0370620
$C^{*}$-algebras generated by commuting isometries. I
C. A. Berger, L. A. Coburn and A. Lebow.
Bull. Amer. Math. Soc. 81 (1975), 747-749
Abstract, references and article information
Full-text PDF
MathSciNet review: 0374925
Generic properties of retarded functional differential equations
John Mallet-Paret.
Bull. Amer. Math. Soc. 81 (1975), 750-752
Abstract, references and article information
Full-text PDF
MathSciNet review: 0372369
The Selberg trace formula for congruence subgroups
Dennis A. Hejhal.
Bull. Amer. Math. Soc. 81 (1975), 752-755
Abstract, references and article information
Full-text PDF
MathSciNet review: 0371818
On cuspidal representations of $p$-adic reductive groups
Paul Gerardin.
Bull. Amer. Math. Soc. 81 (1975), 756-758
Abstract, references and article information
Full-text PDF
MathSciNet review: 0385015
Reductive algebras and automorphism groups of von Neumann algebras
Richard I. Loebl and Paul S. Muhly.
Bull. Amer. Math. Soc. 81 (1975), 759-761
Abstract, references and article information
Full-text PDF
MathSciNet review: 0397434
Integral transforms of weak type between rearrangement invariant spaces
Mario Milman.
Bull. Amer. Math. Soc. 81 (1975), 761-762
Abstract, references and article information
Full-text PDF
MathSciNet review: 0385539

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Applied and computational complex analysis, by Peter Henrici.
Reviewer: R. P. Boas
Bull. Amer. Math. Soc. 81 (1975), 647-652
Review information
Full-text PDF
Buildings of spherical type and finite $BN$-pairs, by Jacques Tits.
Reviewer: Charles W. Curtis
Bull. Amer. Math. Soc. 81 (1975), 652-657
Review information
Full-text PDF
Map color theorem, by Gerhard Ringel.
Reviewer: D. J. Kleitman
Bull. Amer. Math. Soc. 81 (1975), 657-660
Review information
Full-text PDF
Differential analysis on complex manifolds, by R. O. Wells Jr..
Reviewer: James A. Morrow
Bull. Amer. Math. Soc. 81 (1975), 660-663
Review information
Full-text PDF
Topics in analytic number theory, by Hans Rademacher.
Reviewer: H. M. Stark
Bull. Amer. Math. Soc. 81 (1975), 663-672
Review information
Full-text PDF
Uniform distribution of sequences, by L. Kuipers and H. Niederreiter.
Reviewer: R. Tijdeman
Bull. Amer. Math. Soc. 81 (1975), 672-675
Review information
Full-text PDF
Leibniz in Paris 1672-1676, his growth to mathematical maturity, by Joseph E. Hofmann.
Reviewer: A. Weil
Bull. Amer. Math. Soc. 81 (1975), 676-688
Review information
Full-text PDF